# SDR JV2R20130916001

- Difficulty date: August 21, 2013
- Submitted: September 16, 2013
- Operation: General aviation
- Aircraft: N6GV
- Make and model: Rkwell NA265
- Aircraft serial: 465009
- Aircraft time: 9,233 hours, 6,683 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Arced
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ENTERING ACFT, A STRONG BURN ODOR NOTED AT AFT LAVATORY, IT WAS OBSERVED THAT THE RT SIDE PANEL WAS REMOVED, THERE WAS CHARRING OF INSULATION LOCATED BEHIND THE SIDE PANEL.  SURROUNDING INSULATION AND RT EDGE OF THE HEADLINER WERE BLACKENED.  HEADLINER PANEL WAS REMOVED REVEALING ADDITIONAL BLACKENING OF THE INSULATION, ACFT STRUCTURE, AND UPPER SIDE OF THE HEADLINER.  THERE WAS NO EVIDENCE OF CHARRING ABOVE THE RT UPPER LONGERON ONLY SMOKE & SOOT.   OBSERVED THAT THE AREA ON THE FWD SIDE OF THE FS 307 FRAME AT THE LOCATION OF GROUND STUD FOR THE RT GENERATOR SHUNT WAS THE MOST CHARRED AND HAD THE MOST DETERIORATED INSULATION.  SIDE OF THE ACFT SHOWED BROWNING & DISCOLORATION OF PAINT ON SIDE SKIN, THOUGH NO UNUSUAL WAVINESS OR BUCKLING OBSERVED.  AN EXAMINATION OF GROUND STUD FOUND THE STUD LOOSE.  DETERMINED THE FWD SIDE OF THE FRAME SHOWED EVIDENCE OF ARCING AND HOLE WAS ENLARGED DUE TO ARCING. GROUND STUD IS FOR THE GROUND STRAP FROM THE RT GENERATOR SHUNT.  GROUND STRAP WAS REMOVED FROM THE SHUNT AND THEN REMOVED FROM THE FS 307 SIDE FRAME.  AN EXAMINATION FOR THE GROUND STRAP REVEALED ARCING BETWEEN THE GROUND STRAP AND THE AFT SIDE OF THE FS 307 SIDE FRAME.
